Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: D. Evans and Y. Kawahigashi
Title: Quantum symmetries on operator algebras
Additional book information: Oxford Univ. Press, New York, 1998, xv + 829 pp., ISBN 0-19-851175-2, $200.00$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Vaughan F. R. Jones
Affiliation: University of California, Berkeley
Journal: Bull. Amer. Math. Soc. 38 (2001), 369-377
Published electronically: March 27, 2001
Review copyright: © Copyright 2001 American Mathematical Society